Journal article icon

Journal article

Finite temperature entanglement negativity in conformal field theory

Abstract:

We consider the logarithmic negativity of a finite interval embedded in an infinite one dimensional system at finite temperature. We focus on conformal invariant systems and we show that the naive approach based on the calculation of a two-point function of twist fields in a cylindrical geometry yields a wrong result. The correct result is obtained through a four-point function of twist fields in which two auxiliary fields are inserted far away from the interval, and they are sent to infinity...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Publisher:
Institute of Physics Publishing
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Volume:
48
Issue:
1
Publication date:
2015-01-09
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Source identifiers:
500696
Language:
English
Keywords:
Pubs id:
pubs:500696
UUID:
uuid:0e64519b-e761-4b45-a1ab-095a126c0bf9
Local pid:
pubs:500696
Deposit date:
2014-12-29

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP